Semi-invariant submanifolds of codimension 3 of a complex projective space in terms of the Jacobi operator
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 93-119
Published online March 1, 2005
Jong Im Her, U-Hang Ki, and Seong-Baek Lee
Chosun University
Abstract : In this paper, we characterize some semi-invariant submanifolds of codimension 3 with almost contact metric structure $(\phi, \xi, g)$ in a complex projective space $\Bbb CP^{n+1}$ in terms of the structure tensor $\phi$, the Ricci tensor $S$ and the Jacobi operator $R_\xi$ with respect to the structure vector $\xi$.
Keywords : semi-invariant submanifold, Jacobi operator, distinguished normal, Ricci tensor, Hopf real hypersurface
MSC numbers : 53C25, 53C40, 53C42
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd